MAUDE Adverse Event Report: COOK INC ROSCH-UCHIDA TRANSJUGULAR LIVER ACCESS SET; DYB INTRODUCER, CATHETER

COOK INC ROSCH-UCHIDA TRANSJUGULAR LIVER ACCESS SET; DYB INTRODUCER, CATHETER
Model Number G06929
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the hub of the flexor sheath from a rosch-uchida transjugular liver access set (rups) separated.The device was required for a transjugular intrahepatic portosystemic shunt (tips) procedure.During the procedure, a 5f catheter was used to successfully puncture the right internal jugular vein.Following access, a hydrophilic-coated guidewire was advanced into the vessel.The rups was then prepared for exchange over the wire.Upon attempting to advance the rups along the guidewire, it was observed that the white hub of the 10 french flexor sheath had separated.A new rups set was obtained to successfully complete the procedure.It was confirmed that the tapered gray dilator was inside the sheath at the time of initial insertion.The patient did not have any tortuous anatomy.No other adverse effects were reported for this incident.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.A5 - ethnicity: han chinese h3 - device evaluated by mfg? device evaluation is anticipated but has not yet begun this report includes information known at this time.A follow-up report will be submitted should additional, relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unchanged, unknown, or unavailable.Correction: h6 - annex a and annex g.Investigation ¿ evaluation: it was reported that the hub of the flexor sheath from a rosch-uchida transjugular liver access set (rups) separated.The device was required for a transjugular intrahepatic portosystemic shunt (tips) procedure.During the procedure, a 5f catheter was used to successfully puncture the right internal jugular vein.Following access, a hydrophilic-coated guidewire was advanced into the vessel.The rups was then prepared for exchange over the wire.Upon attempting to advance the rups along the guidewire, it was observed that the white hub of the 10 french flexor sheath had separated.A new rups set was obtained to successfully complete the procedure.It was confirmed that the tapered gray dilator was inside the sheath at the time of initial insertion.The patient did not have any tortuous anatomy.No adverse effects were reported for this incident.Reviews of documentation including the complaint history, device history record (dhr), and quality control procedures, as well as a visual inspection of the returned device, were conducted during the investigation.Cook received one used set.The blue catheter was received inside the stiffening cannula and black catheter combination and appeared to have been damaged during shipment back to cook.The shaft of the sheath was separated at the hub.Flare material was still noted to be in the hub of the device.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the dhrs for the reported complaint device lot and the related subassembly lots revealed no relevant discrepancies.A complaint history search identified no other events reported for the related failure mode.Based on the available information, cook has concluded that the device was manufactured to specification and that there is no evidence suggesting nonconforming product exists either in house or in the field.Cook did not review product labeling.The manufacturer does not apply an ifu for this product.Instructions for use are applied by the local distribution partner.Based on the information provided, inspection of the returned device, and the results of the investigation, cook has concluded that component failure unrelated to manufacturing or design deficiencies contributed to this incident.Although the patient was reported to not have tortuous anatomy, it is possible that the pre-existing condition resulted in difficult advancement, resulting in the separation.However, this cannot be confirmed without additional information.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
ROSCH-UCHIDA TRANSJUGULAR LIVER ACCESS SET
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key22134536
Report Number1820334-2025-00645
Device Sequence Number18254752
Product Code DYB
UDI-Device Identifier00827002069299
UDI-Public(01)00827002069299(17)271015(10)16297091
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K171820
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG06929
Device Catalogue NumberRUPS-100
Device Lot Number16297091
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COOK MWCE-18-14-4; COOK MWCE-35-14-6; COOK PTA5-35-80-8-8.0; GORE TIPS LAMINATED STENT SYSTEM PTB086275W
Patient Age64 YR
Patient SexMale
Patient Weight58 KG
Patient RaceAsian